Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 11, NWS Phoenix, AZ

June 17, 2011Gila County, Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this red flag warning at Jun 17, 2011, 2:55 PM MST for Gila County, Maricopa County, Pinal County, Arizona. It took effect at Jun 18, 2011, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2011, 2:55 PM MST (21:55 UTC)
In effect from
Jun 18, 2011, 12:00 PM MST
Expired
Jun 18, 2011, 7:00 PM MST
In force
7 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 13 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 9.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3697 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WWUS85 KPSR 172155
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST FRI JUN 17 2011

AZZ133-181400-
/O.UPG.KPSR.FW.A.0007.110618T1800Z-110619T0300Z/
/O.NEW.KPSR.FW.W.0011.110618T1900Z-110619T0200Z/
/O.NEW.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/
/O.CON.KPSR.FW.W.0010.000000T0000Z-110618T0300Z/
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
255 PM MST FRI JUN 17 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE TO
STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SATURDAY. A
RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 8 PM MST
SUNDAY. 

* AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL
  FOREST FOOTHILLS.

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...BETWEEN 6 AND 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED
FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

AZZ132-181400-
/O.NEW.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
255 PM MST FRI JUN 17 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR
AREAS FROM MARICOPA COUNTY EASTWARD DUE TO STRONG WINDS...LOW
RELATIVE HUMIDITY AND VERY HIGH TO EXTREME DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. 

* AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST
  DESERTS...MAINLY FOR MARICOPA COUNTY AND NORTHWEST PINAL COUNTY.

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...BETWEEN 6 TO 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
2 follow-up statements
936 
WWUS85 KPSR 181015
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
315 AM MST SAT JUN 18 2011

AZZ133-182200-
/O.CON.KPSR.FW.W.0011.110618T1900Z-110619T0200Z/
/O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
315 AM MST SAT JUN 18 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST
FOOTHILLS DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH
TO EXTREME FIRE DANGER...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT TODAY FROM NOON TO 7 PM MST. A RED FLAG
WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 8 PM MST SUNDAY.

* AFFECTED AREA...SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST
  FOOTHILLS.

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. EXPECT
  STRONGER WINDS SUNDAY...SOUTHWEST 20 TO 25 MPH...GUSTS TO 40 MPH.

* HUMIDITY...BETWEEN 6 AND 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED
FLAG WARNING.

&&

$$

AZZ132-182200-
/O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
315 AM MST SAT JUN 18 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SUNDAY FOR AREAS FROM MARICOPA COUNTY EASTWARD DUE TO STRONG
WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME DANGER...

* AFFECTED AREA...SOUTH-CENTRAL DESERTS...COVERING MAINLY MARICOPA
  AND NORTHWEST PINAL COUNTIES.

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...BETWEEN 6 TO 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
381 
WWUS85 KPSR 182109
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
209 PM MST SAT JUN 18 2011

AZZ133-191400-
/O.CON.KPSR.FW.W.0011.000000T0000Z-110619T0200Z/
/O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
209 PM MST SAT JUN 18 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE TO
STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE
DANGER...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST. A RED FLAG WARNING HAS
ALSO BEEN ISSUED FROM 10 AM TO 8 PM MST SUNDAY.

* AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO 
  NATIONAL FOREST FOOTHILLS. 

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH. EXPECT 
  STRONGER WINDS SUNDAY...SOUTHWEST 20 TO 25 MPH...GUSTS TO 40 
  MPH.

* HUMIDITY...BETWEEN 6 AND 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED
FLAG WARNING.

&&

$$

AZZ132-191400-
/O.CON.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
209 PM MST SAT JUN 18 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SUNDAY FOR AREAS FROM MARICOPA COUNTY EASTWARD DUE TO STRONG
WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME DANGER...

* AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST 
  DESERTS. 

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...BETWEEN 6 TO 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 17, 2:55 PM MST, 0 minutes earlier.

Area forecast discussion, Jun 17, 2:55 PM MST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST FRI JUN 17 2011

.SYNOPSIS...
A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA WILL MOVE
EAST OVER THE WESTERN UNITED STATES THROUGH SUNDAY. THESE SYSTEMS ARE
EXPECTED TO RESULT IN SLIGHTLY LOWER TEMPERATURES MAINLY SUNDAY...AND
BREEZY TO WINDY WEATHER MAINLY IN THE AFTERNOONS AND EVENINGS. THE
STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING. TEMPERATURES
WILL WARM UP AGAIN TUESDAY AND ESPECIALLY WEDNESDAY. VERY DRY AIR
WILL CONTINUE WITH CLEAR NIGHTS...SUNNY DAYS AND AFTERNOON RELATIVE
HUMIDITY IN THE SINGLE DIGITS THROUGH NEXT WEEK. THE SUMMER SOLSTICE
IS AT 1016 AM TUESDAY.

&&

.DISCUSSION...
UNDER SUNNY SKIES...TEMPERATURES WERE GENERALLY CLOSE TO THE SAME IN
SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA...AND 2 OR
3 DEGREES LOWER IN FAR SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA
INCLUDING YUMA AND EL CENTRO EARLY THIS AFTERNOON COMPARED WITH THE
SAME TIME YESTERDAY. WIND WAS MOSTLY FROM THE SOUTHWEST 10 TO 25 MPH
IN SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERT AREAS INCLUDING THE
GREATER PHOENIX AREA AND 15 TO 30 MPH ELSEWHERE.

A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA IS EXPECTED
TO CONTINUE TO RESULT IN BREEZY TO WINDY WEATHER MAINLY IN THE
AFTERNOONS AND EVENINGS THROUGH SUNDAY. WE WILL BE ON THE DRY
SOUTHERN END OF THESE SYSTEMS. SLIGHTLY LOWER TEMPERATURES ARE
EXPECTED THIS WEEKEND...MAINLY SUNDAY AS THE RELATIVELY STRONGEST
LOW PRESSURE SYSTEM IN THE SERIES MOVES THROUGH. HOWEVER...
TEMPERATURES ARE ONLY EXPECTED TO DROP DOWN TO ABOUT 102 DEGREES IN
PHOENIX SUNDAY.

AS THE DRY SOUTHERN END OF THE RELATIVELY STRONGEST LOW PRESSURE
SYSTEM MOVES EAST ACROSS THE SOUTHWESTERN UNITED STATES...THE
STRONGEST WINDS ARE EXPECTED SUNDAY AFTERNOON AND EVENING...
ESPECIALLY NORTHEAST...EAST...AND SOUTHEAST OF PHOENIX...AND IN
IMPERIAL COUNTY. A WIND ADVISORY WILL PROBABLY BE NECESSARY AT LEAST
FOR SOME OF THOSE AREAS SUNDAY AFTERNOON AND EVENING.

SEE THE FIRE WEATHER FORECAST...AS WELL AS THE FIRE WEATHER
DISCUSSION AND WATCH/WARNING/ADVISORY SECTION BELOW IN THIS PRODUCT
FOR INFORMATION ON RED FLAG WARNING PRODUCTS THAT HAVE BEEN OR MAY
BE ISSUED...AND FIRE WEATHER WIND INFORMATION THROUGH SUNDAY.

HIGH PRESSURE ALOFT IS CURRENTLY CENTERED WEST OF CENTRAL CALIFORNIA
NEAR 150 DEGREES WEST LONGITUDE. THIS HIGH PRESSURE SYSTEM FROM THE
PACIFIC IS EXPECTED TO MOVE EAST AND BUILD OVER THE SOUTHWESTERN
UNITED STATES WITH TEMPERATURES WARMING BACK UP AGAIN TUESDAY AND
ESPECIALLY WEDNESDAY.

VERY DRY AIR WILL CONTINUE WITH CLEAR NIGHTS...SUNNY DAYS...AND
AFTERNOON RELATIVE HUMIDITY IN THE SINGLE DIGITS THROUGH NEXT WEEK.

THE SUMMER SOLSTICE WILL OCCUR AT 1016 AM TUESDAY. FOR MORE
DETAILS...SEE THE PUBLIC INFORMATION STATEMENT...WMO HEADER NOUS45
KPSR 152006...PNSPSR...ISSUED AT 106 PM MST...THURSDAY...
15 JUNE 2011.

&&

.AVIATION...
SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND FAR SOUTHEAST CALIFORNIA
INCLUDING KPHX...KIWA...KIPL...AND KBLH AIRFIELDS...

GUSTY AFTERNOON WINDS AT ALL SITES WILL EVENTUALLY DECREASE AFTER
03Z. WINDS WILL FAVOR DIURNAL PATTERNS AT ALL SITES THROUGH SATURDAY
AFTERNOON. WINDS WILL ONCE AGAIN BECOME GUSTY AFTER 20Z SATURDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
DRY CONDITIONS AND A LIGHTER WIND REGIME EXPECTED AREA-WIDE MONDAY
THROUGH FRIDAY NEXT WEEK AS HIGH PRESSURE TRIES TO RE-ESTABLISH OVER
THE REGION. WINDS WILL INCREASE LATE IN THE WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING AZZ024.

     RED FLAG WARNING FROM NOON TO 7 PM MST SATURDAY AZZ024.

     RED FLAG WARNING FROM 10 AM TO 8 PM MST SUNDAY
     AZZ021>024-026>028.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...ELLIS
AVIATION...LEINS
FIRE WEATHER...LEINS
Hazardous weather outlook, Jun 17, 5:50 AM MST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
550 AM MST FRI JUN 17 2011

AZZ024-181245-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
550 AM MST FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON. WINDS COMBINED WITH
LOW RELATIVE HUMIDITY WILL RESULT IN DANGEROUS FIRE WEATHER
CONDITIONS. A RED FLAG WARNING IS IN EFFECT FROM 11 AM MST TO 8 PM
MST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDY WEATHER WITH DANGEROUS FIRE WEATHER CONDITIONS ARE AGAIN
POSSIBLE SATURDAY AND SUNDAY AFTERNOONS AND EVENINGS. A FIRE WEATHER
WATCH IS IN EFFECT FOR SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020>023-025>028-CAZ030>033-181245-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
550 AM MST FRI JUN 17 2011 /555 AM PDT FRI JUN 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...
SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDY WEATHER IS EXPECTED SUNDAY AFTERNOON AND EVENING. WINDS
COMBINED WITH LOW RELATIVE HUMIDITY WILL RESULT IN DANGEROUS FIRE
WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:55 PM MSTRed Flag WarningPSRGila, La Paz, Maricopa, Pinal, Yuma53 hr

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.